# SDR MALA040387

- Difficulty date: May 8, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 30,327 hours, 25,695 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: IPT6110003000S
- Part serial: 6458175
- Condition: Malfunctioned
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O CLIMBING THROUGH ABOUT 6000 FT GOT HYD CAUTION LIGHT ON CWP TURNED PUMP OFF NOTICED MAIN WAS NORMAL EMERG WAS LOW DOWN TO ALMOST 0 QTY AND O/B INDICATORS WAS NORMAL ABOUT A MIN TO 90 SEC IT STARTED TO PUMP BACK UP JUMPING UP NAD DOWN THEN BACK TO NORMAL.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED EMERG ACC PRESSURE TRANSDUCER IAW AMM 29-32-05-4 OPS CHECKS GOOD PN IPT61-1000-3000SG SN OFF 645-8-175 SN ON 560-7-264.
